# SDR SWAA2023012383816

- Difficulty date: December 20, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 295 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 294.5 WL 208,  RBL 11, FLOORBEAM UPPER FLANGE WAS CORRODED AND FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1.   FABRICATED LOCATED AND DRILLED EXTRUSION IAW SRM 53-10-51-2R-16.  FLAP PEENED CUT EDGE OF EXISTING CHORD IAW SOPM 20-10-03& SRM 53-10-51-2R-16.  FABRICATED A STRAP, & TAPERED FILLERS.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-10-51-2R-16.   LOCATED, TRIMMED, AND DRILLED ANGLES AND STRAP IAW SRM 53-10-51-2R-16. TREATED AND PRIMED REPAIR ANGLES IAW SRM 53-10-51-2R-16.  INSTALLED REPAIRS IAW SRM 53-10-51-2R-16, AND SRM 51-40-02-0G-0.
